Current Issue

Vol. 56 No. 2 (2021)
Published: 2021-12-27
View All Issues

Matematychni Studii

Proceedings of the Lviv Mathematical Society
ISSN 2411-0620 (Online),
ISSN 1027-4634 (Print)

Registry certificate КВ 211, 12.11.93.

Journal is devoted to researches in all fields of mathematics. Original papers of moderate length are accepted; exception is possible for survey articles. Languages accepted are: English, German, Russian, and Ukrainian. Published quarterly.


Matematychni Studii is indexed in the following international databases:

The articles are refereed in Zentralblatt MATH (ZBMATH)VINITI and Mathematical Reviews (MathSciNet).